# SDR ALGA084828

- Difficulty date: February 26, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5NBDZ
- Make and model: Bell 412EP
- Aircraft serial: 36278
- Aircraft time: 1,113 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: T32375
- Condition: Defective
- Location: Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP LINEAR ACTUATOR STUCK IN EXTEND POSITION. REQUEST WARRANTY REPAIR.
